# SDR SWAA2012030701977

- Difficulty date: February 29, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 20,756 hours, 12,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EEPLS INOP AT MID CABIN BETWEEN ROW 15 TO ROW 16.  REMOVED AND REPLACED LIGHT ASSY IAW MM.
